Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/37464
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Cabrera, I. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.contributor.author | Samet, B. | en_US |
dc.date.accessioned | 2018-06-04T12:20:05Z | - |
dc.date.available | 2018-06-04T12:20:05Z | - |
dc.date.issued | 2017 | en_US |
dc.identifier.issn | 0170-4214 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/37464 | - |
dc.description.abstract | In this paper, we establish new Hartman–Wintner-type inequalities for a class of nonlocal fractional boundary value problems. As an application, we obtain a lower bound for the eigenvalues of corresponding equations. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Mathematical Methods in the Applied Sciences | en_US |
dc.source | Mathematical Methods in the Applied Sciences[ISSN 0170-4214],v. 40, p. 129-136 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Green's function | en_US |
dc.subject.other | Eigenvalues | en_US |
dc.subject.other | Hartman-Wintner-type inequality | en_US |
dc.subject.other | Lyapunov-type inequalities | en_US |
dc.subject.other | Nonlocal | en_US |
dc.subject.other | Fractional boundary value problem | en_US |
dc.subject.other | Eigenvalue | en_US |
dc.title | Hartman–Wintner-type inequalities for a class of nonlocal fractional boundary value problems | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1002/mma.3972 | |
dc.identifier.scopus | 84969949596 | - |
dc.identifier.isi | 000391561200012 | - |
dc.contributor.authorscopusid | 14059653500 | |
dc.contributor.authorscopusid | 55964919000 | |
dc.contributor.authorscopusid | 55884062400 | |
dc.description.lastpage | 136 | - |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 129 | - |
dc.relation.volume | 40 | - |
dc.investigacion | Ciencias | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 2610437 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.daisngid | 137138 | |
dc.contributor.wosstandard | WOS:Cabrera, I | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.contributor.wosstandard | WOS:Samet, B | |
dc.date.coverdate | Enero 2017 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,666 | |
dc.description.jcr | 1,18 | |
dc.description.sjrq | Q1 | |
dc.description.jcrq | Q2 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Cabrera Ortega,Ignacio José | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
21
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
19
checked on Mar 30, 2025
Page view(s)
61
checked on Aug 24, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.